# SDR 04FDEA03484

- Difficulty date: December 24, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 8,188 hours, 4,529 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 80 KIAS AFTER RECEIVING AMBER ECAM REV 2 PRESS MEL 24DEC04.  RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-A MEL 78-30-01-A: ENGINE (IDENTIFY 1 OR 2) 2 THRUST REVERSER INOP.  THRUST REVERSER IS DEACTIVATED IN  FORWARD THRUST POSITION. R&R DPV AND PRESS SW LEAK AND OP CHKS GOOD PER   E.O. 7830-7-3316B.
